MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 82-3832
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted on (b)(6)2022.During the month of (b)(6)2022 , the valve could not be programmed.Then the patient had a revision procedure on (b)(6)2022 with a new hakim valve.At the time of the procedure, the retrieved catheter was found to be occluded.Based on information provided, the patient did not experience any signs and symptoms, the patient condition is stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id 823832) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to biological debris and protein build up interfering with the valve mechanism.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823832) was returned for evaluation.Failure analysis: the position of the cam when valve was received was on setting 60 mmh2o.The valve was visually inspected; debris biological was noted on the cam.The valve was hydrated.The catheter was irrigated, no occlusion noted.The valve passed the test for , programming, occlusion, leaks, reflux, siphon guard and pressure.The valve was dried.The siphon guard was removed.No root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer is due to biological debris and protein build up interfering with the valve, as biological debris was found during the investigation.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16150949
Report Number3013886523-2022-00597
Device Sequence Number7051826
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)250228(10)4594294
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number82-3832
Device Catalogue Number823832
Device Lot Number4594294
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2022
Supplement Date Received by Manufacturer02/02/2023
06/01/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/23/2023
06/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown